# SDR IPXA09557400

- Difficulty date: September 19, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 18,762 hours, 11,493 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO COMPARTMENT FLOOR PANEL AT BS 900-1020 RBL 45-65 HAS A PREVIOUS INSTALLED REPAIR AT BS 974, RBL 54.  FABRICATED REPLACEMENT FLOOR PANEL IAW EO B757-5320-9692 APPENDIX B.
